Potential Analysis

, Volume 8, Issue 3, pp 217–258

Singularities of Hypoelliptic Green Functions

  • Gerard Ben Arous
  • Mihai Gradinaru

DOI: 10.1023/A:1008608825872

Cite this article as:
Arous, G.B. & Gradinaru, M. Potential Analysis (1998) 8: 217. doi:10.1023/A:1008608825872


This paper is devoted to a precise description of the singularity near the diagonal of the Green function associated to a hypoelliptic operator using a probabilistic approach. Examples and some applications to potential theory are given.

Hypoelliptic operatorGreen functiondegenerate diffusionTaylor stochastic expansioncapacity.

Copyright information

© Kluwer Academic Publishers 1998

Authors and Affiliations

  • Gerard Ben Arous
    • 1
  • Mihai Gradinaru
    • 2
  1. 1.Départment de MathématiquesEacute;cole Polytechnique Fédérale de LausanneEclubens, Lausanne, Suisse
  2. 2.Institut Elie CartanUniversité Henri PoincaréVandœwore-lés-Nancy CedexFrance